Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Sore stomach from meds
Mar 2, 2001

Hello Doc. I have been on 3 meds. since being diagnosed with HIV in August. Recently I have noticed my stomach bloating and being sore. I tend to feel the soreness around the rib cage and a tenderness when I push on the middle of my stomach. In the past my spleen has swollen up and can be noticeably felt. I currently am taking Sustiva,Zerit and Epivir. Could this be a toxic reaction from the meds? I have began a taking notes of these changes so that I can help my DR. By the way thanks for answering my questions regarding Monoclanal Gammapathy in November. You helped ease my concerns...

Response from Dr. Dezube

Stomach bloating and soreness are pretty common from these medicines. You can try over-the-counter acid blockers (Zantac, Axid, or Pepcid), which can sometimes help, particularly if they are taken at night. Often the symptoms you are describing get better in time. If these symptoms persist, then you should report them to your provider. Thank you for you comments about the monoclonal gammopathy.


Previous
treatment for spreading KS
Next
swollen glands

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement